# SDR 08FDEA01509

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Part number: A5796000001551
- Part serial: FH206
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SURFACE CHAFING PLATE IS PEELING AND WORN.  REMOVED &B REPLACED THE CHAFE STRIPS IAW SRM 57-50-00;  PARA 3-G;  FIG 207.
